# SDR 20000607SH010

- Difficulty date: May 9, 2000
- Submitted: June 7, 2000
- Operation: General aviation
- Aircraft: N135SJ
- Make and model: Urocop EC135P1
- Aircraft serial: EC1350054
- Engine: Pwa PW206B
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 9A2045
- Part serial: 126
- Condition: Intermittent
- Location: A/C Fuel System
- Part time: 761 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNIT OPERATES INTERMITTENTLY.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.  (X)
